# SDR SIMA20160615001

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 28,758 hours, 24,044 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED BRAKE ON LIGHT WHILE ENROUTE.  PLACARD BRAKE ON LIGHT M-PROCEDURES COMPLIED WITH IAW MEL 3206.  FOUND LOOSE CONNECTOR ON EMERGENCY, PARKING BRAKE PRESSURE SWITCH.  TIGHTENED AND CLEANED CONNECTOR IAW SWPM 20-50-00.  OPC GOOD IAW AMM TASK 32-44-00-720-002-A, MEL ITEM RESTORED.
